MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAMURAI RC; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION SAMURAI RC; CATHETER, GUIDEWIRE
Model Number 2834
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
If reported via user facility or voluntary medwatch # (b)(4) that removal difficulty occurred.The target lesion was located in the coronary artery.During a percutaneous coronary intervention involving a 190cm, straight-tip samurai rc guidewire, resistance was encountered during an attempt to remove the device.The physician had to thread another sheath over the top of the guidewire to remove it safety from the patient.Upon inspection, the tip of the device was found frayed and possibly unraveled.The procedure was completed with a different device.There were no patient complications nor injuries reported.

Brand Name
SAMURAI RC
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11940790
Report Number2134265-2021-07113
Device Sequence Number4066363
Product Code DQX
UDI-Device Identifier08714729887737
UDI-Public08714729887737
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number2834
Device Catalogue Number2834
Device Lot Number0025797125
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight113